# SDR SWAA2022010454625

- Difficulty date: December 20, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK POSITION M1664 INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK POSITION M1668 AS PER REF B737- AMM- 33-51-06-960-805.OPERATIONAL TEST FOUND NORMAL..
